# SDR AALA202210038163

- Difficulty date: September 29, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A300*
- Aircraft serial: 6063
- Aircraft time: 27,904 hours, 5,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 14WL FAULT DURING CIDS EMERGENCY POWER SUPPLY UNIT SYSTEM TEST. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 14WL BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
